# SDR C2XA08ON074

- Difficulty date: January 24, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 5,088 hours, 2,659 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

FLT 0017 - TUS TO SAT - DURING CRUISE FLIGHT CREW REPORTED HYD SYS 1 INDICATED 0 PRESSURE AND 0 QUANTITY.  CONTRACT AND ONT MX PERSONNEL WERE DISPATCHED.  AIRCRAFT DIVERTED TO TUS AND DECLARED NO EMERGENCY AND LANDED SAFELY.  MX PERSONNEL AFTER VISUAL INSPECTION FOUND HYD SERVICE LINE DISCONNECTED.  MX RE-TIGHTENED SERVICE LINE OPERATIONALLY CHECK SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
